# SDR SWAA2017011611191

- Difficulty date: January 10, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 48,721 hours, 30,192 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: BAC1518
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB FORWARD STIFFENER CRACKED AT STA 101.9, NEAR THE LOWER END.  REPAIRED STIFFENER IAW SRM.
